# SDR 05FDEA02166

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 70,882 hours, 28,694 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT I/B FLAP, I/B ACTUATOR AFT ATTACH FITTING BROKEN.  REMOVED RT I/B FLAP I/B ACTUATOR SUPPORT FITTING PER MM 27-52-01-2 STEPS A1 THRU ALL.   INSTALLED NEW R/H I/B FLAP I/B ACTUATOR SUPPORT FITTING PER MM 27-52-1-2. ENLARGED & REAMED FOUR HOLES   IN FITTING PER SERVICE BULLETIN 57-76. DAMAGED LOCK FASTENERS ON LOWER BOTTOM SIDE OF ACTUATOR SUPPORT.   STRUCTURE TO BE REPLACED AT NEXT C-CHECK PER EA 8-5750-86513. INSTALLED NEW HYD LINES PER MM 27-52-01-2. LEAK & OPERATIONAL CHECKS COMPLIED WITH PER MM 27-52-01-2
